Hi i have been using for about 6 yrs on and off and i ran out of my meds the doc put me on 8 10/325 a day and 224 pills a day.. and i am now on the night of my first day.. and it is getting worse i am seriously thinking about going to the ER and get something but i know what they give in the ER is only for a few days and my appt is on thursday.. should i just kicked this habit while i have the chance?? I know i'm such a weak willed person and cant handle this **** !!! but anyways this really ***** and i can't wait for this to be over.. it is saturday night do you think i will be ok to go to work on monday??? I'm so worried about that.. can anyone help me out with some info on withdrawal advice i have creepy crawly legs agitation sweats, yawning, runny nose, sneezing, weakness, legs feel like they are trying to jump out of my skin.. and so on Bla!! any advice is welcome thanks for listening ... Phia
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.